# SDR GAIA05022OP

- Difficulty date: August 11, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N281KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21105
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1315
- Condition: Burned Out
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  RELAMPED L1 DOOR EMERGENCY EXIT LIGHT.  LIGHT OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
